MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING M MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION VIKING M MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2040045
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Viking l and xl mobile lifts are two versatile lift models intended mainly for use in health care, intensive care and rehabilitation.Viking l and xl mobile lifts are intended for heavier patients.Both models are excellent aids in daily transfers of adults and bariatrics, for instance, lifting to and from wheel chair, bed, toilet and floor.A viking¿ mobile lift equipped with the viking¿ armrest accessory can be used for gait training.Horizontal lifting can also be performed in combination with a recommended liko¿ stretcher accessory.The power cord was replaced to resolve.Based on this information no further actions are required at this time.
 
Event or Problem Description
A distributor contacted technical service to report that the viking m lift had an issue, power cable with bare wire.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.The device was requested for service/inspection by baxter.

Brand Name
VIKING M MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23938397
Report Number8030916-2025-00153
Device Sequence Number5611295
Product Code FSA
UDI-Device Identifier00887761981874
UDI-Public(01)00887761981874(11)180223
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2040045
Device Catalogue Number2040045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown